# SDR AALA960053

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SJU - FLT 0450 - EN ROUTE MIA/SJU DURING CRUISE AT FL 330, RT MLG RED AND GREEN LIGHTS ILLUMINATED WITH LANDING GEAR HANDLE IN THE OFF POSITION.  NO OTHER ABNORMAL INDICATIONS NOTED.  DESCENDING THROUGH FL 280 INTO SJU, THE LIGHTS EXTINGUISHED AND THE AIRCRAFT LANDED SJU WITHOUT INCIDENT.  RE-SPLICED TWO LOOSE WIRES ON THE RT MLG DOWNLOCK SENSOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
